Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Not taking medication for PCOS. Brownish discharge after intercourse. Feeling bloated. Reason?

i have pcos. i was put on tablets and i havent been taking them, however i had sex with my partner 2 or 3 weeks ago. i was due o my period this week. however last monday i see i had brown discharge, throughout the whole week i have had brown discharge which then changes to fresh blood. i think its finally gone. however ive noticed the last week my stomach has bloated out and sometimes above the belly button is slightly hard. ive taken two pregnancy tests and its shown negative. what do you think??
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hi dear user,thanks for your query.

Brown discharge is most probably due to some infection. In my opinion, you can take clotrimazole-clindamycin vaginal pesseries for 3 nights at bed time. Alongwith this, you should also take azithromycin 1 g, fluconazole 150 mg and ornidazole 750 mg 2 tablets as a single dose to both partners. Bloating is most probably a premenstrual symptom. It should be relieved after your period.

Hope this helps.
Answered: Wed, 19 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor